# SDR USAA030082

- Difficulty date: April 27, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .1875 INCH, SMALL CRACK IN FRAME AT RIVET STATION 360 LEFT, BETWEEN 58-59.  REMOVED DAMAGED AND INSTALLED DOUBLERS PER TR 53-10-20A.  (M)
